# SDR CALA0800222

- Difficulty date: March 15, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N59338
- Make and model: Boeing 7373T0
- Aircraft serial: 23576
- Aircraft time: 65,218 hours, 29,606 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6520723U54
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FRAME WEB IS CRACKED ABOVE UPPER I/B BOLT OF LOWER STOP PAD, FWD CARGO DOOR, AFT FRAME WEB.  REPLACED C-1 AFT FRAME PER SRM 51-40-02.
